# SDR CALA2025101710220

- Difficulty date: October 13, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 106,497 hours, 25,728 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 102,473 hours, 23,361 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Obstructed
- Location: Nr 2 Eng
- Part time: 25,028 hours, 23,361 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

LARGE SPLIT ON THROTTLE TO  TRY TO OBTAIN TO THRUST. ENGINE UNAB LE TO MAKE TAKEOFF POWER PERFORMED TEST 13 (TAKE OFF POWER TEST) IAW MM-71-00-00-715-223 ON NR 2. ALL TEST PASSED. PERFORMED TEST 9 (THRUST LEVER /POWER ANGLE TEST) IAW MM-71-00-00-715-170. TEST FAILED AT PARA 21F(7)(H)5). NO REDUCTION IN EPR.  ALSO FOUND THRUST REVERSER FEED-BACK CAMS RESTRICTING FULL THROTTLE MOVEMENT AFTER CYCLING THRUST REVERSER.  PERFORMED RIGGING OF RT FFG IAW AMM 71-00-00-715-170-R03 & ADJUSTED RT TLA RESOLVER TO WITHIN LIMITS IAW AMM 71-00-00-715-170-R03 STEP 6.   AFTER FIX FOR #2 ENGINE LOW EPR, NOTED NO THROTTLE SPLIT AT TAKE-OFF POWER. CYCLED THRUST REVERSER SEVERAL TIMES WITH NO ABNORMALITIES. ACFT OK TO CONTINUE. PERFORMED TEST 13 (TAKE-OFF POWER TEST). IAW AMM 71-00-00-715-223-R03. TEST PASSED.
